# SDR CA071025004

- Difficulty date: October 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,043 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Part time: 4,425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) APU FUEL FEED LINE LEAK WITHIN THE HYDRAULIC SERVICE COMPARTMENT. FUEL LEAKS FROM HOSE CORE AND SOAKS FABRIC BRAID. LEAK IS IN THE AREA OF SECOND AND THIRD SUPPORTING CLAMPS. SUGGEST THAT THIS MAY BE A MATERIAL SPECIFICATION PROBLEM. SUPPORT CLAMPS ARE INTACT AND DO NOT APPEAR TO BE CHAFFING LINE. (TC NR 20071025004)
